Changes In The Menstrual Cycle After Taking Medication For Endometriosis?
, I want to ask this month I had my menstrual period on the 6th and finished on the 11th. But why now I’m menstruating again … it just happened this month and before that I took visanee medication from the doctor because I had an ultrasound with a 2.5 size cyst and I was given medication visanne for 10 days. Just last Saturday it ran out … was it because of the effect of the drug that I was menstruating now?
Changes in a woman's menstrual cycle can be caused by hormonal imbalances due to one or more things:
use of contraceptives
consumption of certain drugs
The Visanne you are taking is a drug to treat endometriosis that contains the hormone dienogest. Dienogest is a group of progestins, which work like the hormone progesterone in the body. The side effects that can be caused by consuming dienogest include:
appearance of blood spots / spots
bleeding outside the menstrual cycle
nausea to vomiting
so the complaint you feel could be caused by side effects of the drug being consumed, but can also be caused by other factors that have been mentioned above.
Thus the information we can provide, hopefully it is useful